Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 70, Number 1

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 70, Number 1 (1964)
Bull. Amer. Math. Soc. 70 (1964)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 70, Number 1 (1964)
Bull. Amer. Math. Soc. 70 (1964)
More Information
Full-text PDF Free Access     Request Permissions
On semigroups in analysis and geometry
Charles Loewner.
Bull. Amer. Math. Soc. 70 (1964), 1-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0160192
An algebraic model of transitive differential geometry
Victor W. Guillemin and Shlomo Sternberg.
Bull. Amer. Math. Soc. 70 (1964), 16-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170295
Fourier series in several variables
Victor L. Shapiro.
Bull. Amer. Math. Soc. 70 (1964), 48-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158222
The October meeting in New York
Everett Pitcher.
Bull. Amer. Math. Soc. 70 (1964), 97
More Information
Full-text PDF Free Access     Request Permissions
Analytic functions and Dirichlet problem
G. Lumer.
Bull. Amer. Math. Soc. 70 (1964), 98-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158283
A complex of problems proposed by Post
Wilson E. Singletary.
Bull. Amer. Math. Soc. 70 (1964), 105-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158817
A proof of the Corona conjecture for finite open Riemann surfaces
Norman L. Alling.
Bull. Amer. Math. Soc. 70 (1964), 110-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156967
Operations on binary relations and their applications
T. Tamura.
Bull. Amer. Math. Soc. 70 (1964), 113-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159892
Representing measures for points in a uniform algebra
Errett Bishop.
Bull. Amer. Math. Soc. 70 (1964), 121-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158284
Note on linear difference equations
W. A. Harris Jr. and Y. Sibuya.
Bull. Amer. Math. Soc. 70 (1964), 123-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0157140
Weighted trigonometrical approximation on $R^{1}$ with application to the germ field of a stationary Gaussian process
N. Levinson and H. P. McKean Jr..
Bull. Amer. Math. Soc. 70 (1964), 128-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0157405
Scattering theory
Peter D. Lax and Ralph S. Phillips.
Bull. Amer. Math. Soc. 70 (1964), 130-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0167868
Spline interpolation and best quadrature formulae
I. J. Schoenberg.
Bull. Amer. Math. Soc. 70 (1964), 143-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0157157
The domain of dependence inequality for symmetric hyperbolic systems
Calvin H. Wilcox.
Bull. Amer. Math. Soc. 70 (1964), 149-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158169
Infinite-dimensional irreducible representations of compact semi-simple groups
I. E. Segal.
Bull. Amer. Math. Soc. 70 (1964), 155-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158028
The dimension of the support of a random distribution function
J. R. Kinney and T. S. Pitcher.
Bull. Amer. Math. Soc. 70 (1964), 161-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161356
A generalized Morse theory
R. S. Palais and S. Smale.
Bull. Amer. Math. Soc. 70 (1964), 165-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158411
On the solutions of the wave equation in a quadrant of $R^{4}$
Y. W. Chen.
Bull. Amer. Math. Soc. 70 (1964), 172-177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161027
Deformations of riemannian structures
K. Srinivasacharyulu.
Bull. Amer. Math. Soc. 70 (1964), 178-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159287
On the best approximation for singular integrals by Laplace-transform methods
Hubert Berens and P. L. Butzer.
Bull. Amer. Math. Soc. 70 (1964), 180-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162083
Addendum to “Structure of hereditary orders”
Armand Brumer.
Bull. Amer. Math. Soc. 70 (1964), 185
More Information
Full-text PDF Free Access     Request Permissions
Convergence of sequences of convex sets, cones and functions
R. A Wijsman.
Bull. Amer. Math. Soc. 70 (1964), 186-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0157278
Duality theorems for convex functions
R. T. Rockafellar.
Bull. Amer. Math. Soc. 70 (1964), 189-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165429
On the lifting property. III
A. Ionescu Tulcea and C. Ionescu Tulcea.
Bull. Amer. Math. Soc. 70 (1964), 193-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156935
Council and board of trustees—1963
Bull. Amer. Math. Soc. 70 (1964), 198
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Generalized functions and partial differential equations, by Avner Friedman.
Reviewer: F. Treves
Bull. Amer. Math. Soc. 70 (1964), 94-96
Review information
Full-text PDF Free Access